Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



ID: 708456.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Point estimates in phylogenetic reconstructions
Authors:Benner, P.; Bacak, M.; Bourguignon, P.-Y.
Date of Publication (YYYY-MM-DD):2014
Title of Journal:Bioinformatics
Volume:30
Issue / Number:17
Start Page:I534
End Page:I540
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training68449
DOI:10.1093/bioinformatics/btu461
ISSN:1367-4803
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.